University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Localized radial solutions of the Swift-Hohenberg equation

Lloyd, D and Sandstede, B (2009) Localized radial solutions of the Swift-Hohenberg equation NONLINEARITY, 22 (2). 485 - 524. ISSN 0951-7715

radial_patterns.pdf - Accepted Version

Download (3MB)
Item Type: Article
Additional Information: Copyright 2009 Institute of Physics. This is the author's accepted manuscript.
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, REACTION-DIFFUSION SYSTEM, GAS-DISCHARGE SYSTEM, OSCILLONS, SPOTS, MOLECULES, PATTERNS, SOLITONS, WAVES
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 09 Mar 2012 14:21
Last Modified: 23 Sep 2013 19:18

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800